Differential and Integral Equations

Log-concavity of the principal eigenfunction of a linear periodic-parabolic eigenvalue problem

M. Bitterlin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 1041-1048.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870940

Mathematical Reviews number (MathSciNet)
MR1171978

Zentralblatt MATH identifier
0754.35056

Subjects
Primary: 35P05: General topics in linear spectral theory
Secondary: 35K20: Initial-boundary value problems for second-order parabolic equations

Citation

Bitterlin, M. Log-concavity of the principal eigenfunction of a linear periodic-parabolic eigenvalue problem. Differential Integral Equations 5 (1992), no. 5, 1041--1048. https://projecteuclid.org/euclid.die/1370870940


Export citation